Related Questions

Have history of ulcers and serological evidence of Crohns. I've been taking 15 advil/day for 2 weeks now my stomach hurts. Possible causes?

Advil (ibuprofen) Too much Advil (ibuprofen) can cause exacerbation of ulcers and worsen the crowns. Stop the advil (ibuprofen) and see your doctor as soon as possible. Good luck. Read more...

Can regular use of nsaid painkillers, i.E. Advil, (ibuprofen) cause ulcers or other problems?

NSAID Side effects . Nsaid's are relatively safe when used short term & when there are no underlying contraindications. Side effects may be encountered in short term use, but tend to be more worrisome in the long-term. Gi toxicity, fluid-retention, hypertension, heart, kidney & liver damage, etc. Have all been linked to prolonged nsaid's. Rebound headaches can be seen after a week or 2. Treat the cause, not symptoms. Read more...

Please help, how much ibuprofen causes ulcers?

Not dose related. Ulceration in stomach caused by Ibuprofen is not related to the dose and not every one who takes it gets ulcer but higher doses and if taken over long period can increase the risk of somach abrasions, ulceration and bleeding. Read more...

Did taking too much ibuprofen cause my aphthous ulcers?

No. You should not exceed more than 800 mg of Ibuprofen every 6-8 hours ever. However the dental profession and medical profession still dont know what causes these and why some people dont ever have one. Treat with a rinse from your doctor including viscous xylocaine (lidocaine) and it will numb while you eat. It will take 7-14 days to go away. Good luck. Read more...

Can too much ibuprofen cause a peptic ulcer?

Yes. Any NSAID can so we will use gastroprotection i some cases in those whom we feel are at risk including older people, previous ulcer disease, smokers, steroids to name some increase for risks. Read more...

Can 15 Advil (ibuprofen) per day cause ulcers to reoccur?

Yes. One of the side effects of NSAIDS--which advil (ibuprofen) is of that class, is GI bleeding secondary to ulcers. 15 advil (ibuprofen) per day is 3000 mg of IB--which is a LARGE AMT why are you taking that much??? Please make an apt with your DR to address the possible ulcer and just as importantly--to address the problem which you are taking the advil (ibuprofen) for. Good luck, stay healthy. Read more...